# SDR ASAA1149446

- Difficulty date: March 30, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 65479762
- Condition: Corroded
- Location: Bs 807-827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB IS CORRODED AT BS 807 TO BS 827.  REMOVED WEB FABRICATED REPLACEMENT PART AND INSTALLED IAW SRM 51-30-01.
